MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC NPWT CATALYST; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH 200, LLC NPWT CATALYST; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 68-1132
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Nurse reported that the catalyst device was not providing suction.The foam dressing was not drawn down completely, and the device was not alarming.No injury was reported.No further information was provided.The event date is unknown.
 
Additional Manufacturer Narrative
Supplemental report is being filed following the submission of the initial mdr report that was submitted on 6/24/2022 due to the investigation findings are available.Device released from qa to stock on 10/12/2018.No service reports were available at the time of this review.Job router was reviewed without issue.Device serial #(b)(6) passed all quality control tests.A sample was received for evaluation.Device unit was inspected and tested visually and functionally and it was confirmed the root cause was due to device had a defective pump which caused no suction and lack of alarm on the device.Device to be serviced and pump to be replaced with quality control team providing management of inspection.

Brand Name
NPWT CATALYST
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH NPWT FACILITY
8322 eagle palm drive
riverview FL 33578
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key14808806
Report Number1423537-2022-00793
Device Sequence Number2382047
Product Code OMP
UDI-Device Identifier10885380153181
UDI-Public10885380153181
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number68-1132
Device Catalogue Number68-1132
Device Lot Number17370
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer06/01/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown